# SDR 2006UALA02123

- Difficulty date: November 1, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 26,258 hours, 10,166 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Dislodged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT MAIN ENTRY DOOR EVACUATION ESCAPE SLIDE GAUGE DISLODGED AND OUT OF VIEW CAN NOT VERIFY BOTTLE PRESSURE UNLESS COVERING IS REMOVED.      REPLACED WITH SERVICEABLE EVACUATION ESCAPE SLIDE.
